ResearcherID Thomson Reuters  

Verani, Marco
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-7854-2010
URL: http://www.researcherid.com/rid/B-7854-2010
My Institutions (more details)
Primary Institution:
Sub-org/Dept: MOX-Dipartimento di Matematica
Role:
My URLs: http://mox.polimi.it/~verani/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A C-1 VIRTUAL ELEMENT METHOD FOR THE CAHN-HILLIARD EQUATION WITH POLYGONAL MESHES
 Author(s): Antonietti, P. F.; Da Veiga, L. Beirao; Scacchi, S.; et al.
 Source: Siam Journal on Numerical Analysis Volume: 54 Issue: 1 Pages: 34-56 Published: 2016
 Times Cited: 7
 DOI: 10.1137/15M1008117
added
02-Nov-16
2.  Title: Convergence to equilibrium for a second-order time semi-discretization of the Cahn-Hilliard equation
 Author(s): Antonietti, Paola F.; Merlet, Benoit; Pierre, Morgan; et al.
 Source: Aims Mathematics Volume: 1 Issue: 3 Pages: 178-194 Published: 2016
 Times Cited: 0
 DOI: 10.3934/Math.2016.3.178
added
02-Nov-16
3.  Title: Discontinuous Galerkin Approximation of Linear Parabolic Problems with Dynamic Boundary Conditions
 Author(s): Antonietti, P. F.; Grasselli, M.; Stangalino, S.; et al.
 Source: Journal of Scientific Computing Volume: 66 Issue: 3 Pages: 1260-1280 Published: MAR 2016
 Times Cited: 0
 DOI: 10.1007/s10915-015-0063-y
added
02-Nov-16
4.  Title: Emerging morphologies in round bacterial colonies: comparing volumetric versus chemotactic expansion
 Author(s): Giverso, Chiara; Verani, Marco; Ciarletta, Pasquale
 Source: Biomechanics and Modeling in Mechanobiology Volume: 15 Issue: 3 Pages: 643-661 Published: JUN 2016
 Times Cited: 2
 DOI: 10.1007/s10237-015-0714-9
added
02-Nov-16
5.  Title: Link Prediction in Criminal Networks: A Tool for Criminal Intelligence Analysis
 Author(s): Berlusconi, Giulia; Calderoni, Francesco; Parolini, Nicola; et al.
 Source: Plos One Volume: 11 Issue: 4 Published: APR 22 2016
 Times Cited: 1
 DOI: 10.1371/journal.pone.0154244
added
02-Nov-16
6.  Title: MIMETIC FINITE DIFFERENCE APPROXIMATION OF FLOWS IN FRACTURED POROUS MEDIA
 Author(s): Antonietti, Paola F.; Formaggia, Luca; Scotti, Anna; et al.
 Source: Esaim-Mathematical Modelling and Numerical Analysis-Modelisation Mathematique Et Analyse Numerique Volume: 50 Issue: 3 Pages: 809-832 Published: MAY-JUN 2016
 Times Cited: 7
 DOI: 10.1051/m2an/2015087
added
02-Nov-16
7.  Title: A two-level method for mimetic finite difference discretizations of elliptic problems
 Author(s): Antonietti, Paola F.; Verani, Marco; Zikatanov, Ludmil
 Source: Computers & Mathematics With Applications Volume: 70 Issue: 11 Pages: 2674-2687 Published: DEC 2015
 Times Cited: 2
 DOI: 10.1016/j.camwa.2015.06.010
added
02-Nov-16
8.  Title: Branching instability in expanding bacterial colonies
 Author(s): Giverso, Chiara; Verani, Marco; Ciarletta, Pasquale
 Source: Journal of the Royal Society Interface Volume: 12 Issue: 104 Published: MAR 6 2015
 Times Cited: 4
 DOI: 10.1098/rsif.2014.1290
added
16-May-15
9.  Title: Contraction and Optimality Properties of an Adaptive Legendre-Galerkin Method: The Multi-Dimensional Case
 Author(s): Canuto, Claudio; Simoncini, Valeria; Verani, Marco
 Source: Journal of Scientific Computing Volume: 63 Issue: 3 Pages: 769-798 Published: JUN 2015
 Times Cited: 4
 DOI: 10.1007/s10915-014-9912-3
added
08-Nov-15
10.  Title: HIGH ORDER DISCONTINUOUS GALERKIN METHODS FOR ELLIPTIC PROBLEMS ON SURFACES
 Author(s): Antonietti, Paola F.; Dedner, Andreas; Madhavan, Pravin; et al.
 Source: Siam Journal on Numerical Analysis Volume: 53 Issue: 2 Pages: 1145-1171 Published: 2015
added
16-May-15
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: